# SDR KCSA201804251082

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 83,230 hours, 24,485 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1809.5 BULKHEAD OUTER CHORD LT SIDE HAS A TIME LIMITED REPAIR INSTALLED. CRACK INDICATION DURING OPEN HOLE INSPECTION.
